# SDR QXEA200300730

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 2,958 hours, 2,246 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2438, MAIN LANDING GEAR FAULT STATUS MESSAGE.  REMOVED AND REPLACED RIGHT GEAR DOWNLOCK HARNESS ASSEMBLY.  REPAIRED IAW CRJ MM, 32-61-05 AND CRJ MM 32-61-00-710-801-A01.  AIRCRAFT RETURNED TO SERVICE.
